# SDR CA040716009

- Difficulty date: July 14, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Doug C-54
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE NR 4 ENGINE WOULD NOT GOVERN, THE ENGINE WAS SHUTDOWN AND THE PROPELLER FEATHERED.  THE AIRCRAFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.
